MedElevator Войти в исследования
← Поиск публикаций

DOI 10.47391/jpma.2371

Медицинская библиотека · JPMA. The Journal of the Pakistan Medical Association · 2022

Mammary analogue secretory carcinoma of parotid gland: Literature review and experience of a dedicated cancer institution in Pakistan.

Shahid Hamza, Dhanani Rahim, Faisal Muhammad, Rehman Abdul, Jamshed Arif, Hussain Raza

СтатьяОбзорПеревод пока не подготовлен

Аннотация

Purpose: An intraocular hemorrhage is an adverse event that can lead to visual acuity impairment. Antithrombotic therapy with antiplatelet agents and anticoagulants may increase intraocular hemorrhage. However, since their frequency is low, studies on the risk of intraocular hemorrhage with these drugs, especially under combination therapy, are limited. This study aimed to investigate the occurrence of intraocular hemorrhages under monotherapy and combination therapy with antiplatelets and anticoagulants by analyzing a large pharmacovigilance database.

Methods

Intraocular hemorrhage signals with oral antiplatelets and anticoagulants were evaluated by calculating reporting odds ratios and information components using the Japan Adverse Drug Reactions Report database from April 2004 to March 2022. In addition, differences in signals between younger and elderly patients, affecting factors, and time-to-onset from initial antiplatelet and anticoagulant treatments were analyzed.

Results

Aspirin, clopidogrel, warfarin, apixaban, and rivaroxaban, but not ticagrelor, ticlopidine, prasugrel, dabigatran, and edoxaban showed intraocular hemorrhage signals under monotherapy. In combination therapy, dual therapy (aspirin + P2Y12 inhibitors, warfarin, direct oral anticoagulants, and P2Y12 inhibitors + warfarin) and triple therapy (aspirin + P2Y12 inhibitors + warfarin) resulted in intraocular hemorrhage signals. Intraocular hemorrhage signals were observed in younger patients receiving monotherapy with aspirin and in elderly patients receiving monotherapy and combination therapy with warfarin. Affecting factors were diabetes mellitus in patients with prasugrel, use of medications for intravitreal injections, and posterior sub-Tenon injections with some antiplatelets and anticoagulants. The median period of intraocular hemorrhage occurrence after starting monotherapy with aspirin, clopidogrel, warfarin, or rivaroxaban was within 90 days.

Conclusion

In addition to monotherapy with several antiplatelets and anticoagulants, combination therapy using aspirin, P2Y12 inhibitors, and warfarin has the potential risk of intraocular hemorrhage. Particular attention should be paid to the occurrence of intraocular hemorrhages in younger patients taking aspirin, in elderly patients taking warfarin, and within the first 90 days of antiplatelet and anticoagulant use.

Для цитирования: Shahid Hamza, Dhanani Rahim, Faisal Muhammad, Rehman Abdul, Jamshed Arif, Hussain Raza. Mammary analogue secretory carcinoma of parotid gland: Literature review and experience of a dedicated cancer institution in Pakistan.. JPMA. The Journal of the Pakistan Medical Association. 2022. DOI: 10.47391/jpma.2371.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.